... taking the drug escitalopram.i recovered completely from depression but the doctor told me to take the drug for another three months.i was very active before i got this drug and before i had depression but nowadays i fell very sleepy.what can i do for that please help
Unfortunately drowsiness is a conmmon side effect of many antidepressants. You could discuss this with your doctor and see if a reduction in the dosage is possible. Otherwise, try to keep up the exercise, stay on a schedule, and maybe he will let you start the taper process sooner than 3 months from now.
Hello sachith. I agree with Laurie and would like to add this, I was on escitalopram (lexapro) back in 2006 (30mg). I stopped taking it because of almost constantly feeling tired. Its seems that more often than not, any given psychiatric drug will carry its share of side effects. Some times they disappear, and sometimes they don't. I usually will tolerate side effects, but then if it becomes to much of a problem, I then change my medication. Best to you,
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2010 • 3 answers
Posted 10 Jul 2014 • 1 answer
Posted 4 Sep 2014 • 2 answers
Posted 25 Feb 2016 • 2 answers
Posted 20 Apr 2017 • 3 answers